# SDR HALA20250331093

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 30,300 hours, 4,867 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 30,330 hours, 4,871 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ECAM AIR ABNORM BLEED CONFIG. ENG 1 BLEED OFF CAME ON EVERY 2 MINUTES. REMOVED AND REPLACED #1 ENGINE PRV PER AMM 36-11-52. OPS AND LEAK CHECK GOOD AFTER ENGINE ILD RUN. OK FOR SVC.
